# SDR SIMA973602

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: EO38321
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4124 - PAX DOOR ENTRY/EMERGENCY LIGHT INOP.  RAI FUSE AND FUSE HOLDER/CAP IN BALLAST.  AIRCRAFT RETURNED TO SERVICE.  (M)
